The analogue of Picard's theorem for quasiregular mappings in dimension three

Seppo Rickman University of Helsinki, Helsinki, Finland

TBD mathscidoc:1701.331659

Acta Mathematica, 154, (3), 195-242, 1983.12
No abstract uploaded!
No keywords uploaded!
[ Download ] [ 2017-01-08 20:33:03 uploaded by actaadmin ] [ 181 downloads ] [ 0 comments ]
@inproceedings{seppo1983the,
  title={The analogue of Picard's theorem for quasiregular mappings in dimension three},
  author={Seppo Rickman},
  url={http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203303982121368},
  booktitle={Acta Mathematica},
  volume={154},
  number={3},
  pages={195-242},
  year={1983},
}
Seppo Rickman. The analogue of Picard's theorem for quasiregular mappings in dimension three. 1983. Vol. 154. In Acta Mathematica. pp.195-242. http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203303982121368.
Please log in for comment!
 
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved